# SDR VNAA202411090011

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320907
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR 364.00 HAS AREA OF CORROSION ON LOWER FLANGE FWD SIDE AT STR 27.   REMOVED DEFECTIVE FRAME SH670-32090-7 AND REPLACED WITH NEW FRAME SH670-32090-9 AT FS364.00 STR27.00 AND COMPLIED WITH MHI RJ REO 670-53-21-687 REV.- B DATED 2023-04-10.
